# SDR AALA2020062629031

- Difficulty date: June 21, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 33,611 hours, 13,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 111A13212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED ATTACH ANGLE ON THE CENTER WING REAR SPAR VERTICAL PRESSURE DECK AT BS 663 AND LBL 33.  REPAIRED REAR SPAR VERTICAL PRESSURE DECK ATTACH ANGLE PER EA 306541.
